×

Found 59 Documents (Results 1–59)

100
MathJax

Nonsymmetric Ornstein-Uhlenbeck generators. (English) Zbl 1028.60055

Clément, Ph. (ed.) et al., Infinite dimensional stochastic analysis. Proceedings of the colloquium, Amsterdam, Netherlands, February 11-12, 1999. Amsterdam: Royal Netherlands Academy of Arts and Sciences. Verh. Afd. Natuurkd., 1. Reeks, K. Ned. Akad. Wet. 52, 99-116 (2000).
PDF BibTeX XML Cite

The Lévy Laplacian and stochastic processes. (English) Zbl 0988.60067

Heyer, Herbert (ed.) et al., Infinite dimensional harmonic analysis. Transactions of the 2nd Japanese-German symposium, University of Kyoto, Japan, September 20-24, 1999. Bamberg: D. u. M. Gräbner, 306-318 (2000).
MSC:  60H40 60B11 60G51
PDF BibTeX XML Cite

The Lévy Laplacian as a self-adjoint operator. (English) Zbl 0982.60063

Hida, Takeyuki (ed.) et al., Quantum information. Proceedings of the 1st international conference. Meijo University, Nagoya, Japan, November 4-8, 1997. Singapore: World Scientific. 159-171 (1999).
MSC:  60H40 28C20 47G99
PDF BibTeX XML Cite

Stochastic analysis involving the Lévy Laplacian. (English. Russian original) Zbl 0965.60014

Dokl. Math. 57, No. 1, 87-91 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 358, No. 5, 583-587 (1998).
PDF BibTeX XML Cite

Non-isotropic Ornstein-Uhlenbeck process and white noise analysis. (English) Zbl 0884.60034

Csiszár, I. (ed.) et al., Stochastic differential and difference equations. Papers from the conference, Györ, Hungary, August 21–24, 1996. Boston, MA: Birkhäuser. Prog. Syst. Control Theory. 23, 167-182 (1997).
Reviewer: I.Dôku (Urawa)
MSC:  60G20 46F25
PDF BibTeX XML Cite

Equilibrium fluctuations of nongradient reversible particle systems. (English) Zbl 0840.60092

Funaki, Tadahisa (ed.) et al., Nonlinear stochastic PDEs. Hydrodynamic limit and Burgers’ turbulence. Based on the proceedings of a workshop held at IMA, University of Minnesota, MN, USA during the 1993-94 IMA program on emerging applications of probability. Berlin: Springer-Verlag. IMA Vol. Math. Appl. 77, 41-51 (1996).
MSC:  60K35
PDF BibTeX XML Cite

High deviations for multidimensional stationary Gaussian processes with independent components. (English) Zbl 0846.60042

Zolotarev, V. M. (ed.) et al., Stability problems for stochastic models. Proceedings of the Fifteenth Perm seminar. Perm (Russia), June 2-6, 1992. Moskva: TVP. Front. Pure Appl. Probab. 3, 197-230 (1994).
MSC:  60G15 60G10
PDF BibTeX XML Cite

A Dirichlet form primer. (English) Zbl 0803.60075

Dawson, D. A. (ed.), Measure-valued processes, stochastic partial differential equations, and interacting systems. Providence, RI: American Mathematical Society. CRM Proc. Lect. Notes. 5, 187-198 (1994).
MSC:  60J45 60H15 60G17
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software